# SDR 07FDEA01785

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 32,744 hours, 28,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AREAS OF CORROSION EXIST AT MDCC SEAT TRACK L-4 FRAME 37 DEFECTED AREA MEASURES 2 SQ INCHES.  REMOVED CORROSION IAW A310 SRM51-74-10 OUT OF LIMITS IAW A310 SRM53-10-16.  REPLACED SEAT TRACK IAW A310 SRM51-72-10.
